-
1
-
-
0007084601
-
String theory and noncommutative geometry
-
[hep-th/9908142]
-
N. Seiberg and E. Witten, String theory and noncommutative geometry, J. High Energy Phys. 09 (1999) 032 [hep-th/9908142].
-
(1999)
J. High Energy Phys.
, vol.9
, pp. 032
-
-
Seiberg, N.1
Witten, E.2
-
3
-
-
0041524804
-
Noncommutative geometry and matrix theory: Compactification on tori
-
[hep-th/9711162]
-
A. Connes, M.R. Douglas and A. Schwarz, Noncommutative geometry and matrix theory: compactification on tori, J. High Energy Phys. 02 (1998) 003 [hep-th/9711162].
-
(1998)
J. High Energy Phys
, vol.2
, pp. 003
-
-
Connes, A.1
Douglas, M.R.2
Schwarz, A.3
-
5
-
-
0007318007
-
Renormalizability of the supersymmetric Yang-Mills theories on the noncommutative torus
-
[hep-th/9903107]
-
M.M. Sheikh-Jabbari, Renormalizability of the supersymmetric Yang-Mills theories on the noncommutative torus, J. High Energy Phys. 06 (1999) 015 [hep-th/9903107].
-
(1999)
J. High Energy Phys.
, vol.6
, pp. 015
-
-
Sheikh-Jabbari, M.M.1
-
6
-
-
0034688975
-
Perturbative quantum gauge fields on the noncommutative torus
-
[hep-th/9903187]
-
T. Krajewski and R. Wulkenhaar, Perturbative quantum gauge fields on the noncommutative torus, Int. J. Mod. Phys. A 15 (2000) 1011 [hep-th/9903187].
-
(2000)
Int. J. Mod. Phys. A
, vol.15
, pp. 1011
-
-
Krajewski, T.1
Wulkenhaar, R.2
-
8
-
-
7544246718
-
The IR/UV connection in the noncommutative gauge theories
-
[hep-th/0002075]
-
A. Matusis, L. Susskind and N. Toumbas, The IR/UV connection in the noncommutative gauge theories, J. High Energy Phys. 12 (2000) 002 [hep-th/0002075].
-
(2000)
J. High Energy Phys.
, vol.12
, pp. 002
-
-
Matusis, A.1
Susskind, L.2
Toumbas, N.3
-
9
-
-
33744928437
-
Convergence theorem for non-commutative Feynman graphs and renormalization
-
[hep-th/0008090]
-
I. Chepelev and R. Roiban, Convergence theorem for non-commutative Feynman graphs and renormalization, J. High Energy Phys. 03 (2001) 001 [hep-th/0008090].
-
(2001)
J. High Energy Phys.
, vol.3
, pp. 001
-
-
Chepelev, I.1
Roiban, R.2
-
10
-
-
0040016284
-
Enveloping algebra valued gauge transformations for non-abelian gauge groups on non-commutative spaces
-
[hep-th/0006246]
-
B. Jurčo, S. Schraml, P. Schupp and J. Wess, Enveloping algebra valued gauge transformations for non-abelian gauge groups on non-commutative spaces, Eur. Phys. J. C 17 (2000) 521 [hep-th/0006246].
-
(2000)
Eur. Phys. J. C
, vol.17
, pp. 521
-
-
Jurčo, B.1
Schraml, S.2
Schupp, P.3
Wess, J.4
-
11
-
-
0037199130
-
Perturbative analysis of the Seiberg-Witten map
-
A.A. Bichl, J.M. Grimstrup, L. Popp, M. Schweda and R. Wulkenhaar, Perturbative analysis of the Seiberg-Witten map, hep-th/0102044.
-
(2002)
International Journal of Modern Physics A
, vol.17
, Issue.16
, pp. 2219-2231
-
-
Bichl, A.A.1
Grimstrup, J.M.2
Popp, L.3
Schweda, M.4
Wulkenhaar, R.5
-
12
-
-
13744260964
-
Comments on gauge equivalence in noncommutative geometry
-
[hep-th/9909139]
-
T. Asakawa and I. Kishimoto, Comments on gauge equivalence in noncommutative geometry, J. High Energy Phys. 11 (1999) 024 [hep-th/9909139].
-
(1999)
J. High Energy Phys.
, vol.11
, pp. 024
-
-
Asakawa, T.1
Kishimoto, I.2
-
13
-
-
0001321151
-
Construction of non-Abelian gauge theories on noncommutative spaces
-
B. Jurčo, L. Möller, S. Schraml, P. Schupp and J. Wess, Construction of non-abelian gauge theories on noncommutative spaces, hep-th/0104153.
-
(2001)
European Physical Journal C
, vol.21
, Issue.2
, pp. 383-388
-
-
Jurčo, B.1
Möller, L.2
Schraml, S.3
Schupp, P.4
Wess, J.5
-
14
-
-
0013070527
-
Deformed QED via Seiberg-Witten Map
-
A.A. Bichl, J.M. Grimstrup, L. Popp, M. Schweda and R. Wulkenhaar, Deformed QED via Seiberg-Witten map, hep-th/0102103.
-
-
-
Bichl, A.A.1
Grimstrup, J.M.2
Popp, L.3
Schweda, M.4
Wulkenhaar, R.5
-
15
-
-
85055025148
-
One-Loop Renormalization of θ-deformed QED at First Order in θ — Explicit Calculation
-
A.A. Bichl, J.M. Grimstrup, H. Grosse, L. Popp, M. Schweda and R. Wulkenhaar, One-loop renormalization of θ-deformed QED at first order in θ — explicit calculation, in preparation.
-
-
-
Bichl, A.A.1
Grimstrup, J.M.2
Grosse, H.3
Popp, L.4
Schweda, M.5
Wulkenhaar, R.6
-
16
-
-
0000251126
-
Nonabelian noncommutative gauge theory via noncommutative extra dimensions
-
[hep-th/0102129]
-
B. Jurčo, P. Schupp and J. Wess, Nonabelian noncommutative gauge theory via noncommutative extra dimensions, Nucl. Phys. B 604 (2001) 148 [hep-th/0102129].
-
(2001)
Nucl. Phys. B
, vol.604
, pp. 148
-
-
Jurčo, B.1
Schupp, P.2
Wess, J.3
-
18
-
-
0030359659
-
Gravity coupled with matter and the foundation of non-commutative geometry
-
[hep-th/9603053]
-
A. Connes, Gravity coupled with matter and the foundation of non-commutative geometry, Comm. Math. Phys. 182 (1996) 155 [hep-th/9603053].
-
(1996)
Comm. Math. Phys.
, vol.182
, pp. 155
-
-
Connes, A.1
|